# SDR CALA2017012200150

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 47,104 hours, 19,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 85065
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT’S AT ROW 22 ABC TO 26 ABC IS INOP. REMOVED AND REPLACED BATTERY PACK S/N 184763 IAW AMM 33 -51-06. OP'S CHECK GOOD IAW AMM 33-51-00 STA 727C.
